# SDR DALA2021101106201

- Difficulty date: October 6, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 70,202 hours, 26,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS: 2C. CORRECTIVE ACTION: REPOSITIONED EMERGENCY LENS AT 2C. (1973996)
